# SDR REXA2016032400467

- Difficulty date: March 24, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 605.0 FRAME STRINGER 25R TO 25L.  PERFORMED REPAIR TO FS 605 FRAME FROM STRINGER 22R - 25L IAW EA 253-04117.
